Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
TsAGI Science Journal

ISSN Imprimir: 1948-2590
ISSN En Línea: 1948-2604

TsAGI Science Journal

DOI: 10.1615/TsAGISciJ.v41.i1.60
pages 59-70

GENERALIZATION OF THE GODUNOV METHOD TO THE PROBLEMS OF COMPUTATIONAL AEROACOUSTICS

Igor Stanislavovich Menshov
Keldysh Institute of Applied Mathematics of the Russian Academy of Sciences, 4, Miusskaya Square, Moscow 125047, Russia

SINOPSIS

The generalization of the numerical Godunov method to aeroacoustics problems associated with the calculation of sound waves generation and propagation in a compressible fluid is considered. Stated in the present paper is the problem of the variation of the exact solution of the Riemann problem (the problem about the decay of an arbitrary discontinuity in gas) at small perturbations of the initial data.We show that this problem has a unique solution, which can be obtained in an explicit, analytic, and rather compact form for arbitrary values of the initial data perturbations. The obtained solution specifies the resultant acoustic flux, which arises during the interaction of the uniform fields of small perturbations on the background of the decay of an arbitrary discontinuity. This allows us to construct an analogue to the Godunov method for the system of linearized Euler equations describing the evolution of the acoustic field on the background of the nonuniform main flow. The calculation results, which show the efficiency of the proposed method, are given.


Articles with similar content:

Solving the diffraction problem of electromagnetic waves on objects with a complex geometry by the pattern equations method
ICHMT DIGITAL LIBRARY ONLINE, Vol.14, 2007, issue
A. G. Kyurkchan, Elena A. Skorodumova
DEVELOPMENT OF A METHODOLOGY FOR PROPELLER NOISE CALCULATION ON HIGH-PERFORMANCE COMPUTER
TsAGI Science Journal, Vol.45, 2014, issue 3-4
Vladimir Aleksandrovich Titarev, Ivan Valentinovich Belyaev, Victor F. Kopiev
MICROWAVE ELECTRODYNAMICS
Radiation of Short Pulses from the Open End of a Circular Waveguide

Telecommunications and Radio Engineering, Vol.68, 2009, issue 20
O. A. Dumina, V. A. Katrich, Zheng Yu, Oleksandr Dumin
Analysis of the Stability in Large of a Sampled-Data System with Nonlinear Continuous Part by Considering an Approximate Nonlinear Model
Journal of Automation and Information Sciences, Vol.32, 2000, issue 2
Anatoliy I. Korshunov, Andrey A. Korshunov
Algebraization of the Medium Acoustic Tomography Problems Based on the Principal Informative Components
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 1&2
A. Ya. Kalyuzhny